CSpace  > 计算数学与科学工程计算研究所
关于某类带小周期参数的方程的数值解法
何文明1; 崔俊芝2
2003
Source Publication计算数学
ISSN0254-7791
Volume025Issue:004Pages:471
AbstractIn this paper,we propose a numerical method for the point boundary value problem with small periodic structure.we give error estimates and numerical example.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44597
Collection计算数学与科学工程计算研究所
Affiliation1.温州大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
何文明,崔俊芝. 关于某类带小周期参数的方程的数值解法[J]. 计算数学,2003,025(004):471.
APA 何文明,&崔俊芝.(2003).关于某类带小周期参数的方程的数值解法.计算数学,025(004),471.
MLA 何文明,et al."关于某类带小周期参数的方程的数值解法".计算数学 025.004(2003):471.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[何文明]'s Articles
[崔俊芝]'s Articles
Baidu academic
Similar articles in Baidu academic
[何文明]'s Articles
[崔俊芝]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[何文明]'s Articles
[崔俊芝]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.